MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION (TMC) TR BAND; CLAMP, VASCULAR,

TERUMO MEDICAL CORPORATION (TMC) TR BAND; CLAMP, VASCULAR,
Model Number TRB24-REG
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: phone number: (b)(6).E3: occupation: sr.Clinical risk advisor.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo received the following reported information: the tr band was applied per protocol following a coronary angiogram; however, less than one minute later, the band did not hold air/deflated.The band was removed and a new band was placed without incident.The procedure was invasive, and there was unexpected or prolonged care.A 6 french radial sheath was used at the access site during the procedure.There was no harm to the patient.There was no noticeable damage to the device.No blood was reported.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR,
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION (TMC)
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPOTATION
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key25137491
Report Number1118880-2026-00195
Device Sequence Number18472936
Product Code DXC
UDI-Device Identifier00389701011349
UDI-Public(01)00389701011349(17)280601(10)0001472623
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Lot Number0001472623
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown